advertisement
Question
Posted by: Pearl | 2008/01/15

Should I be Concerned? plz help

I was on tryphasil for 3yrs but now decided its time to introduce a new member in the family. So for about 5 days Im not taking the pill. I stoped taking the pill 5days after menstruating (which was normal). The thing is now i find myself bleeding, kind like menstruation. Should i be concerned? This will be our first baby and we don't want anything to go wrong... plz help us, Is it normal?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Stopoping the Pill will bring on a 'period'.This is quite normal. It would have been better to stop with the last active pill in the pack.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Funkydelic | 2008/01/15

Hi

I had the same thing happen to me after going off Triphasil - I tried to wait the bleeding out I bled non-stop for two months and then I had to go back on the pill because I couldn't go on like this. What my gyne did was to wean me off the pill so every three months he put me on a lower dose. The last pill that I was on was Jasmin - I've been off the pill for six months with no problems now. Reflexology can also work - my sister had reflexology done and it worked for her and it works alot faster.

Reply to Funkydelic

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement